# SDR 2008UALA01855

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 60,528 hours, 35,564 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE AT E/E COOLING EXHAUST DUCT IS INADEQUATE.   MAJOR REPAIR ACCOMPLISHED: REMOVED EXISTING REPAIR.  CUTOUT DAMAGE ON AFT SIDE OF E/E COMPARTMENT EXHAUST DUCT.  ACCMP'D NDT OF OPEN HOLES AND FOR CRACKS.  FABRICATED AND INSTALLED EXTERNAL DOUBLER FROM BS 360-400.  ACCMP PREVENTATIVE MOD AT RADIO ALTIMETER ANTENNA LOCATIONS AT BS 410, 430 AND 450.
